Anybody else experience this?
What happened? What dosage were you at when it started? What did doc/pharm say? Did you go off it? Go down?
I just hit 50 mg about 7 days ago, and it has been creeping up on me over the last few days. Didn’t really notice it at first, but it has a way of getting your attention, you know??
Anyway, it’s one of those call the doc right away symptoms, and my insurance has expired, and since it was Kaiser I cannot access my doc via email or the advice nurse via phone. So I gotta wait for the pharmacist tomorrow. (Luckily I was able to use a pharmacy in town).
In the meantime, I’ve got you, Babes
Any stories to share?
Yes…I definitely experienced this at 75 mg… Several times… Always had to titrate back to 63 mg or 50 mg where I didn’t feel it… It is definitely a side effect and one that I didn’t want to fool around with, but I have been comfortable on 50 for about 6 months now… Do talk to your dr though especially if you have asthma as I do… Other than that, I haven’t had other side effects and I will be on it for a year in January …
Thanks for the reply Dee
I am going to go back to 25 mg tonight. I know that’s a small dose, but if others can benefit from 37.5 or 50, I probably can get some benefit from 25 as I am soo much more sensitive than just about anyone I know to meds. Even aspirin. Maybe after being at 25 for a while I can go up to 37.5 if I feel I could use more improvement. I know I can take this as slowly as I need to.